Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Thyroid lobectomy done, tube blown to prevent pneumonia, caused suffocation. Taken demarol pump and tramadol for pain. What might have happened after surgery?

I had left thyroid lobectomy on June 19, 2012..after leaving being placed in rm on survery floor fours later the resp tech came for me to blow in tube to prevent pnuemonia.when I began to blowed in tube, I gasped for air, started crying,andwas unresponsive. I couldn t move the right side of my body or dadnegative.dy said I was just staring at the ceiling.. the dr moved me to CCU and a eeg , ekg , ct scan , heart ecko was done..everything was. Neg... I was on demarol pump...Iwas given tramadol for break through pain.....I need help to understanding what happened to me after surgery
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
thank you for asking HCM.
Your problem is most likely vasovagal syncope. If you normal with your cardiac profile then nothing to worry. It could have occurred due to your blood loss in surgery. Most of those attack will subside without medication. Hope this may help you.
Let me know if you have any further queries.
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor